# SDR 95ZZZX5047

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600TP
- Make and model: Hughes 369E
- Aircraft serial: 0128E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Seal
- Part number: 369H8308
- Condition: Cracked
- Location: Oil Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT FLEW 2.2 HOURS ON DRUG SURVEILLANCE FLIGHT.  UPON RETURN TO BASE, PILOT NOTED ON POST-FLIGHT, A LARGE PUDDLE OF OIL FORMING ON RAMP UNDER FIREWALL AREA.  SUBSEQUENT INVESTIGATION EXPOSED A CRACKED RUBBER 'SEAL' COUPLING BETWEEN OIL FILLER CAP AND OIL TANK.  THIS IS HIGH TEMPERATURE/HIGH PRESSURE AREA.  CRACK COULD HAVE RESULTED IN TOTAL LOSS OF ENGINE OIL.  SUBMITTER STATED PART SHOULD BE TIME-CHANGE ITEM AT APPROXIMATELY 3,000 HOUR INTERVALS.  PART CANNOT BE EXAMINED ON PRE-FLIGHT, OR PROPERLY INSPECTED AT 100-HOUR INSPECTIONS.
